# SDR UIEA2021032900742

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 900 RH TENSION TIE AFT CHANNEL FASTENER HOLE FOUND CRACK.( M/D STA 900 RH TENSION TIE CHANNEL FASTENER INTALLED AS PER SRM 51-40-02. )
